# SDR FPI2002F00011

- Difficulty date: October 1, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N5229A
- Make and model: Cessna 210N
- Aircraft serial: 21063320
- Engine: Cont IO520*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820154
- Condition: Cracked
- Location: Mlg
- Part time: 14,625 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR ACTUATOR CRACKED IN FLIGHT.  LANDING GEAR WOULD NOT EXTEND OR RETRACT.  LANDED AIRCRAFT, GEAR UP.
